# SDR 97ZZZX4512

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4840T
- Make and model: Cessna TR182
- Aircraft serial: R18201775
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 22540151
- Condition: Cracked
- Location: Cabin Heat
- Part time: 2,223 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF HEAT EXCHANGER FOUND BACK SIDE OF UNIT SPIRAL FINS CRACKED AND LEAKING.  ALSO, FORWARD FLANGE COUPLED TO NR 1 CYLINDER EXHAUST RISER DETERIORATED.  THESE CRACKS AND LEAKS ARE A HAZARD DUE TO CARBON MONOXIDE IN CABIN HEAT.
